RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2011, Volume 275, Pages 250–261 (Mi tm3333)  

This article is cited in 2 scientific papers (total in 2 papers)

Equivariant Schubert calculus of Coxeter groups

Shizuo Kaji

Department of Mathematical Sciences, Faculty of Science, Yamaguchi University, Yamaguchi, Japan

Abstract: We consider an equivariant extension for Hiller's Schubert calculus on the coinvariant ring of a finite Coxeter group.

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2011, 275, 239–250

Bibliographic databases:

UDC: 512.81
Received in June 2011
Language:

Citation: Shizuo Kaji, “Equivariant Schubert calculus of Coxeter groups”, Classical and modern mathematics in the wake of Boris Nikolaevich Delone, Collected papers. In commemoration of the 120th anniversary of Boris Nikolaevich Delone's birth, Tr. Mat. Inst. Steklova, 275, MAIK Nauka/Interperiodica, Moscow, 2011, 250–261; Proc. Steklov Inst. Math., 275 (2011), 239–250

Citation in format AMSBIB
\Bibitem{Kaj11}
\by Shizuo~Kaji
\paper Equivariant Schubert calculus of Coxeter groups
\inbook Classical and modern mathematics in the wake of Boris Nikolaevich Delone
\bookinfo Collected papers. In commemoration of the 120th anniversary of Boris Nikolaevich Delone's birth
\serial Tr. Mat. Inst. Steklova
\yr 2011
\vol 275
\pages 250--261
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962984}
\elib{http://elibrary.ru/item.asp?id=17238829}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 275
\pages 239--250
\crossref{https://doi.org/10.1134/S0081543811080177}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305482400017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84856477701}


Linking options:
  • http://mi.mathnet.ru/eng/tm3333
  • http://mi.mathnet.ru/eng/tm/v275/p250

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kaji Sh., “Weyl Group Symmetry on the Gkm Graph of a Gkm Manifold With An Extended Lie Group Action”, Osaka J. Math., 52:1 (2015), 31–41  mathscinet  zmath  isi  elib
    2. Ortiz O., “Gkm Theory For P-Compact Groups”, J. Algebra, 427 (2015), 426–454  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:112
    Full text:31
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020